MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER MEDIUM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER MEDIUM; HIP COMPONENT
Model Number 26000026
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent total hip replacement.After four years, the poly liner disengaged which caused the patient to undergo revision surgery.On revision it was noted eccentric west of poly which suggests poly was never engaged in shell.Patient 4 weeks ago complained of a pain which in review post op suggests liner fully out.(b)(4).
 
Additional Manufacturer Narrative
Please void all reports for medwatch.There is no alleged deficiency against this product.This incident is a non-reportable incident and was reported by mistake.This report should be voided.- attachment: [19120064usaccidentalreportmemo.Pdf].

Brand Name
COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER MEDIUM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9560325
Report Number3010536692-2020-00026
Device Sequence Number2340997
Product Code JDL
UDI-Device IdentifierM684260000261
UDI-PublicM684260000261
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000026
Device Catalogue Number26000026
Device Lot Number1607570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/15/2019
Initial Date Received by Manufacturer 12/15/2019
Supplement Date Received by Manufacturer12/15/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR